RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2012, Issue 1(39), Pages 8–9 (Mi iimi3)  

On sufficient conditions of exponential stability for a autonomus equation with aftereffect

A. S. Balandin

Perm State National Research Polytechnical University, Komsomolskii pr., 29, Perm, 614990, Russia

Abstract: The effective sufficient conditions of exponential stability are proposed for an autonomus linear differential equation with some delays.

Keywords: differential difference equation, exponential stability, fundamental solution.

Full text: PDF file (99 kB)
References: PDF file   HTML file
UDC: 517.929
MSC: 34K06, 34K20
Received: 14.02.2012

Citation: A. S. Balandin, “On sufficient conditions of exponential stability for a autonomus equation with aftereffect”, Izv. IMI UdGU, 2012, no. 1(39), 8–9

Citation in format AMSBIB
\Bibitem{Bal12}
\by A.~S.~Balandin
\paper On sufficient conditions of exponential stability for a autonomus equation with aftereffect
\jour Izv. IMI UdGU
\yr 2012
\issue 1(39)
\pages 8--9
\mathnet{http://mi.mathnet.ru/iimi3}
\elib{http://elibrary.ru/item.asp?id=17742601}


Linking options:
  • http://mi.mathnet.ru/eng/iimi3
  • http://mi.mathnet.ru/eng/iimi/y2012/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:40
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019